# SDR CWQA20150908001

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N287CD
- Make and model: Cessna 650
- Aircraft serial: 6500179
- Aircraft time: 7,673 hours, 6,186 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6311301
- Part serial: 270800AC
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW RECEIVED HYD LOW PRESS INDICATION, ACCOMPANIED WITH LOW LEVEL INDICATION.  CHECKLIST FOLLOWED, EMER DECLARED & AN UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  EVALUATION FOUND LT MAIN ENG HYD PUMP LEAKING FROM MAIN BODY MATING SURFACES.  R & R LT MAIN ENG HYD PUMP, OFF PN 63113-01 & 9914075-1, SN 270800AC.
